Volume 29, Number 2
Previous Issue Next Issue

M. Gunzburger & A. Labovsky

10.4208/jcm.1006-m3244

J. Comp. Math., 29 (2011), pp. 131-140

Preview Full PDF 265 2019 Abstract

J. J. Liu, P. A. Krutitskii & M. Sini

10.4208/jcm.1006-m3131

J. Comp. Math., 29 (2011), pp. 141-166

Preview Full PDF 280 2031 Abstract

Chuanmiao Chen, Qiong Tang & Shufang Hu

10.4208/jcm.1009-m3108

J. Comp. Math., 29 (2011), pp. 167-184

Preview Full PDF 259 1911 Abstract

Zhongzhi Bai

10.4208/jcm.1009-m3152

J. Comp. Math., 29 (2011), pp. 185-198

Preview Full PDF 311 2398 Abstract

Elisabete Alberdi & Juan Jose Anza

10.4208/jcm.1009-m3137

J. Comp. Math., 29 (2011), pp. 199-214

Preview Full PDF 283 2041 Abstract

Boran Gao, Shuo Zhang & Ming Wang

10.4208/jcm.1009-m3246

J. Comp. Math., 29 (2011), pp. 215-226

Preview Full PDF 261 1897 Abstract

Xianggui Li, Xijun Yu & Guangnan Chen

10.4208/jcm.1009-m3113

J. Comp. Math., 29 (2011), pp. 227-242

Preview Full PDF 289 1946 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard